ITM Web Conf.
Volume 20, 2018International Conference on Mathematics (ICM 2018) Recent Advances in Algebra, Numerical Analysis, Applied Analysis and Statistics
|Number of page(s)||8|
|Section||Numerical and Applied Analysis|
|Published online||12 October 2018|
- C. Cao, M.A. Rammaha, and E.S. Titi, The Navier-Stokes equations on the rotating 2-D sphere: Gevrey regularity and asymptotic degrees of freedom, Z. Angew. Math. Phys., 341-360 (1999). [CrossRef] [Google Scholar]
- L. C. Evans, Partial Differential Equation, American Mathematical Society,Providence, Rhode Island, Volume 19 (1997). [Google Scholar]
- W. Fitzgibbon. Strongly damped quasilinear evolution equations, Journal of Mathematical Analysis and Applications, 79(2):536–550 (1981). [CrossRef] [Google Scholar]
- V. Kalantarov and S. Zelik, Finite-dimensional attractors for the quasi-linear stronglydamped wave equation, Journal of Differential Equations, 247(4):1120–1155 (2009). [CrossRef] [Google Scholar]
- S. Larsson, V. Thomée, and L. B.Wahlbin, Finite-element methods for a strongly damped wave equation, IMA journal of numerical analysis, 11(1):115–142 (1991). [CrossRef] [Google Scholar]
- P. Massatt, Limiting behavior for strongly damped nonlinear wave equations, Journal of Differential Equations, 48(3):334–349 (1983). [CrossRef] [Google Scholar]
- Nguyen Huy Tuan, Doan Vuong Nguyen, Vo Van Au, Daniel Lesnic, Recovering the initial distribution for strongly damped wave equation, Applied Mathematics Letters, 73: 69-77 (2017). [CrossRef] [Google Scholar]
- V. Pata and M. Squassina, On the strongly damped wave equation, Communications in mathematical physics, 253(3):511–533 (2005). [CrossRef] [Google Scholar]
- V. Pata and S.V. Zelik, Smooth attractors for strongly damped wave equations, Nonlinearity, 1495-1506 (2006). [CrossRef] [Google Scholar]
- V. Thomée and L. Wahlbin, Maximum-norm estimates for finite-element methods for a strongly damped wave equation, BIT Numerical Mathematics, 44(1):165–179 (2004). [CrossRef] [Google Scholar]
- Xu Runzhang and Yanbing Yang, Global existence and asymptotic behaviour of solutions for a class of fourth order strongly damped nonlinear wave equations, Quarterly of Applied Mathematics, 71(3): 401–415 (2013). [CrossRef] [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.